全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:David Cruz-Uribe , Scott Rodney , Emily Rosta
来源:[J].Journal of Differential Equations(IF 1.48), 2020, Vol.268 (10), pp.6189-6210
摘要:Abstract(#br)We prove that a local, weak Sobolev inequality implies a global Sobolev estimate using existence and regularity results for a family of p -Laplacian equations. Given Ω ⊂ R n , let ρ be a quasi-metric on Ω, and let Q be an n × n positive semi-definite matrix...
作者:Luca Battaglia , Rafael López-Soriano
来源:[J].Journal of Differential Equations(IF 1.48), 2020
摘要:Abstract(#br)We study a double mean field–type PDE related to a prescribed curvature problem on compacts surfaces with boundary: (0.1) { − Δ u = 2 ρ ( K e u ∫ Σ K e u − 1 | Σ | ) in Σ , ∂ ν u = 2 ρ ′ ( h e u 2 ∫ ∂ Σ h e u 2 ...
来源:[J].Journal of Differential Equations(IF 1.48), 2020, Vol.268 (10), pp.ii-ii
作者:Jianfeng Huang , Haihua Liang
来源:[J].Journal of Differential Equations(IF 1.48), 2020, Vol.268 (10), pp.6230-6250
摘要:Abstract(#br)This paper is devoted to the investigation of generalized Abel equation x ˙ = S ( x , t ) = ∑ i = 0 m a i ( t ) x i , where a i ∈ C ∞ ( [ 0 , 1 ] ) . A solution x ( t ) is called a periodic solution if x ( 0 ) = x ( 1 ) . In order to estimate t...
作者:Peter K. Friz , Torstein Nilssen , Wilhelm Stannat
来源:[J].Journal of Differential Equations(IF 1.48), 2020, Vol.268 (4), pp.1686-1721
摘要:Abstract(#br)We prove well-posedness and rough path stability of a class of linear and semi-linear rough PDE's on R d using the variational approach. This includes well-posedness of (possibly degenerate) linear rough PDE's in L p ( R d ) , and then – based on a new method – ...
作者:Wenjia Jing , Hiroyoshi Mitake , Hung V. Tran
来源:[J].Journal of Differential Equations(IF 1.48), 2020, Vol.268 (6), pp.2886-2909
摘要:Abstract(#br)We study a generalized ergodic problem (E), which is a Hamilton-Jacobi equation of contact type, in the flat n -dimensional torus. We first obtain existence of solutions to this problem under quite general assumptions. Various examples are presented and analyzed to s...
作者:Emerson Abreu , Leandro G. Fernandes
来源:[J].Journal of Differential Equations(IF 1.48), 2020
摘要:Abstract(#br)We establish the Trudinger-Moser inequality on weighted Sobolev spaces in the whole space, and for a class of quasilinear elliptic operators in radial form of the type L u : = − r − θ ( r α | u ′ ( r ) | β u ′ ( r ) ) ′ , where θ , β ≥ 0 and α > 0...
作者:Aldryn Aparcana , Ricardo Castillo , Omar Guzmán-Rea ...
来源:[J].Journal of Differential Equations(IF 1.48), 2020, Vol.268 (6), pp.3129-3151
摘要:Abstract(#br)We consider the parabolic system u t − a Δ u = f ( v ) , v t − b Δ v = g ( u ) in Ω × ( 0 , T ) , where a , b > 0 , f , g : [ 0 , ∞ ) → [ 0 , ∞ ) are non-decreasing continuous functions and either Ω is a bounded domain with smooth boundary ∂Ω or t...
作者:Chuan-Fu Yang , Natalia P. Bondarenko
来源:[J].Journal of Differential Equations(IF 1.48), 2020, Vol.268 (10), pp.6173-6188
摘要:Abstract(#br)Partial inverse problems are studied for Sturm-Liouville operators with a discontinuity. The main results of the paper are local solvability and stability of the considered inverse problems. Our approach is based on a constructive algorithm for solving the inverse pr...
来源:[J].Journal of Differential Equations(IF 1.48), 2020, Vol.268 (5), pp.ii-ii

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×